# SDR UG8A2014032001

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N156UM
- Make and model: Urocop EC 155B
- Aircraft serial: 6935
- Aircraft time: 731 hours, 2,391 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 704A34413466
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 731 hours, 2,391 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

REPLACED RUPTURED HYD LINE PN 704A34413466, ALSO REPLACED HYD LINE PN 704A34413447 FOR MAINTENANCE CONVENIENCE.  REPLACED HYDRAULIC PUMP PN C24999010-0, SN OFF Y00098, SN ON Y00078.  SERVICED SYS TO CAPACITY. GND RUN, BLEED & LEAK CHECKED OK.
